# SDR DHL2006764518

- Difficulty date: April 3, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SPOILER UPPER TE CORNER IB SURFACE DELAMINATED CUT OUT DELAM AREA APPROX 13.2500 INCHES X 4.2500 INCHES AND VACUUM BAGGED FOR MOISTURE REMOVAL SRM 51-40-20 FABED REPAIR SKIN APPROX 13.2500 INCHES X 4.25 INCHES AND DOUBLER APPROX 16.2500 INCHES X 5.7500 INCHES FROM 7075 T6 .020 PO NR 526029 IAW SRM 57-50-2 FIG 9 CLEANED PREPPED APPLIED ADHESIVE TO ALL REPAIR SURFACES AND BAGGED FOR BONDING IAW SRM 51-40-20 AND 51-40-24 CURED REPAIR CLEANED AND PERFORMED POST BOND INSP WITH NO DEFECTS NOTED IAW 51-40-20 PARA 21 TREATED PRIMED AND EDGE SEALED REPAIR IAW SRM51-40-20.
